MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994)
Date of Event 01/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot# was provided, a review of the device history record, complaint history database, nonconformance's and capas could not be completed.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient was implanted with the device on (b)(6) 2005 and the immediate after-effects were normal.The patient complained of progressive hip pain from 2011 to 2017, with no lower back pain.Unsuccessful infiltrations were attempted, and examination revealed gluteal and leg pain associated with muscle weakness.It should be noted that she was not reassessed in urology for this condition.On (b)(6) 2024, the patient underwent an outpatient consultation (usa) and the removal of the sling was recommended, considering an examination demonstrating bilateral obturator pain opposite the sling paths.Radical removal of the sling was performed on (b)(6) 2024.

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20557532
Report Number2125050-2024-01736
Device Sequence Number19623833
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number93-4400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale